# SDR HALA2010081000360

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 32,752 hours, 6,217 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 80217010
- Part serial: 200103130
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 5,778 hours, 1,052 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE LT ENGINE BLEED OFF DISPLAYED LT ENGINE BLEED OFF & BLEED LGT ILLUMINATED.  R & R NR 1 ENG PRV IAW AMM36-11-18. OPS & LEAKS CHECKS OK.
